# SDR DALA2025032102133

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Barrel Nut
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STAB BARREL NUTS RH SIDE #13 AND #27. SUMMARY OF NRC 00800: LEVEL CORROSION 2. BARREL NUTS HORIZONTAL STAB RH SIDE #13 AND 27 WERE REPAIRED PER PRI 624606-14 REV 1 & ER/A 624606-14 REV ORIG. SECTION I: PERMANENT REPAIR APPROVAL IS LIMITED TO 24 MONTHS SERVICE FROM DATE OF APPROVAL ONLY (12MAR25). ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. PER ERA 624606-14 REV ORIGINAL, UNDER LOG PAGE #0863250. ASSOCIATED ER/A 14-624606 ADDED FOR AC 9547. (LP #0868438)
